# SDR AALA202510275870

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 28,361 hours, 11,367 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Vent Line
- Condition: Coked
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSING THROUGH 10K FT, SMELLED AN OILY MUSTY ODOR, AFTER LANDING & AT THE GATE THE ODOR INTENSIFIED.  APU TURNED ON AFTER LANDING & ODOR OF OIL/MUSK INCREASED MORE.  AFTER OPENING DOOR, ODOR DISSIPATED, BUT REMAINED AFTER DOOR REMAINED OPEN. CLEANING CREW & GATE AGENT ALSO SMELLED DIRTY OIL/SOCK ODOR AFTER BOARDING.  MAINT FOUND APU OIL COOLING FAN WAS LEAKING OIL & REPLACED IT PER AMM 49-52-51. MAINT FOUND APU GEABOX VENT LINE HAD EVIDENCE OF COKING & REPLACED IT IAW AMM 49-26-54. (AALA202511075785) MAINT ACCOMP DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYST ACCOMP PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES OR ODORS NOTED.
